I use contraceptive pills and I made a mistake in taking them which led to me getting a period one week after the end of the previous period. Does this come under the same rulings as an ordinary menstrual period?.
Yes, it comes under the same rulings as an ordinary menstrual period, because the basic principle is that the blood which comes out of a woman is menstrual blood (hayd) unless it becomes apparent that it is the blood of istihaadah (irregular non-menstrual vaginal bleeding).
Shaykh Ibn ‘Uthaymeen (may Allaah have mercy on him) was asked about a woman who started to bleed nine days after the previous period. He said:
When the hayd (menstruation) comes, it is hayd, whether that was a long time or a short time after the previous period. If she menstruates, then becomes pure (i.e., her period ends), then five or six or ten days later she gets another period, then she should stop praying because it is hayd (menstruation). The same applies every time she become pure then the period come again – she must stop praying.
Fataawa al-Mar’ah al-Muslimah, 1/79
And Allaah knows best.